\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Pullback attractors and invariant measures for discrete Klein-Gordon-Schrödinger equations

  • * Corresponding author: Caidi Zhao

    * Corresponding author: Caidi Zhao 
Abstract Full Text(HTML) Related Papers Cited by
  • In this article, we first provide a sufficient and necessary condition for the existence of a pullback-$ {\mathcal D} $ attractor for the process defined on a Hilbert space of infinite sequences. As an application, we investigate the non-autonomous discrete Klein-Gordon-Schrödinger system of equations, prove the existence of the pullback-$ {\mathcal D} $ attractor and then the existence of a unique family of invariant Borel probability measures associated with the considered system.

    Mathematics Subject Classification: 35B41, 35D99, 76F20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Y. Abdallah, Uniform exponential attractor for first order non-autonomous lattice dynamical systems, J. Differential Equations, 251 (2011), 1489-1504.  doi: 10.1016/j.jde.2011.05.030.
    [2] P. W. BatesK. Lu and B. Wang, Attractors for lattice dynamical systems, Inter. J. Bifur. Chaos, 11 (2001), 143-153.  doi: 10.1142/S0218127401002031.
    [3] W.-J. Beyn and S. Yu. Pilyugin, Attractors of reaction diffusion systems on infinite lattices, J. Dyn. Differential Equations, 15 (2003), 485-515.  doi: 10.1023/B:JODY.0000009745.41889.30.
    [4] P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa Coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212.  doi: 10.1137/0521065.
    [5] T. CaraballoG. Łukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical system, Nonlinear Anal, 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.
    [6] T. CaraballoP. E. Kloeden and J. Real, Invariant measures and statitical solutions of the globally modified Navier-Stokes equations, Discrete Cont. Dyn. Syst.-B, 10 (2008), 761-781.  doi: 10.3934/dcdsb.2008.10.761.
    [7] T. CaraballoF. Morillas and J. Valero, Attractors of stochastic lattice dynamical systems with a multipliative noise and non-Lipschitz nonlinearities, J. Differential Equations, 253 (2012), 667-693.  doi: 10.1016/j.jde.2012.03.020.
    [8] T. CaraballoF. Morillas and J. Valero, On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems, Discrete Cont. Dyn. Syst.-B, 34 (2014), 51-77. 
    [9] A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, New York, 2013.
    [10] M. Chekroun and N. E. Glatt-Holtz, Invariant measures for dissipative dynamical systems: Abstract results and applications, Comm. Math. Phys., 316 (2012), 723-761.  doi: 10.1007/s00220-012-1515-y.
    [11] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics. AMS Colloquium Publications, 49. AMS, Providence, R. I., 2002.
    [12] S. N. Chow and J. M. Paret, Pattern formation and spatial chaos in lattice dynamical systems, IEEE Trans. Circuits Syst., 42 (1995), 752-756.  doi: 10.1109/81.473583.
    [13] S. N. ChowJ. M. Paret and E. S. Van Vleck, Pattern formation and spatial chaos in spatially discrete evolution equations, Random Comp. Dyn., 4 (1996), 109-178. 
    [14] S. N. Chow, Lattice Dynamical Systems, Lecture Notes in Math., 1822 (2003) 1-102.
    [15] L. FabinyP. Colet and R. Roy, Coherence and phase dynamics of spatially coupled solid-state lasers, Phys. Rev. A, 47 (1993), 4287-4296.  doi: 10.1103/PhysRevA.47.4287.
    [16] C. Foias, O. Manley, R. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Cambridge University Press, Cambridge, 2001.
    [17] I. Fukuda and M. Tsutsumi, On coupled Klein-Gordon-Schrödinger equations, Math. Japan., 24 (1979), 307-321. 
    [18] J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors in $ V $ for non-autonomous 2D-Navier-Stokes equations and their tempered behavior, J. Differential Equations, 252 (2012), 4333-4356.  doi: 10.1016/j.jde.2012.01.010.
    [19] J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous Navier-Stokes-Voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.
    [20] B. Guo and Y. Li, Attractor for dissipative Klein-Gordon-Schrödinger equations in $ \textbf{R}^3 $, J. Differential Equations, 136 (1997), 356-377.  doi: 10.1006/jdeq.1996.3242.
    [21] J. K. Hale, Asymptotic Behavior of Dissipative Systems, Math. Surveys and Monographs, AMS Colloquium Publications, 25. AMS, Providence, R. I., 1988.
    [22] X. HanW. Shen and S. Zhou, Random attractors for stochastic lattice dynamical systems in weighted spaces, J. Differential Equations, 250 (2011), 1235-1266.  doi: 10.1016/j.jde.2010.10.018.
    [23] X. Han and P. Kloeden, Non-autonomous lattice systems with switching effects and delayed recovery, J. Differential Equations, 261 (2016), 2986-3009.  doi: 10.1016/j.jde.2016.05.015.
    [24] R. Kapval, Discrete models for chemically reacting systems, J. Math. Chem., 6 (1991), 113-163.  doi: 10.1007/BF01192578.
    [25] N. I. Karachalios and A. N. Yannacopoulos, Global existence and compact attractors for the discrete nonlinear Schrödinger equation, J. Differential Equations, 217 (2005), 88-123.  doi: 10.1016/j.jde.2005.06.002.
    [26] J. P. Keener, Propagation and its failure in coupled systems of discret excitable cells, SIAM J. Appl. Math., 47 (1987), 556-572.  doi: 10.1137/0147038.
    [27] P. E. KloedenP. Marín-Rubio and J. Real, Equivalence of invariant measures and stationary statistical solutions for the autonomous globally modified Navier-Stokes equations, Comm. Pure Appl. Anal., 8 (2009), 785-802.  doi: 10.3934/cpaa.2009.8.785.
    [28] B. LevantF. Ramos and E. S. Titi, On the statistical properties of the 3D incompressible Navier-Stokes-Voigt model, Comm. Math. Sci., 8 (2010), 277-293.  doi: 10.4310/CMS.2010.v8.n1.a14.
    [29] Y. Li and B. Guo, Asymptotic smoothing effect for weakly dissipative Klein-Gordon-Schrödinger equations, J. Math. Anal. Appl., 282 (2003), 256-265.  doi: 10.1016/S0022-247X(03)00152-5.
    [30] Y. LiS. Wang and H. Wu, Pullback attractors for non-autonomous reaction-diffusion equations in $ L^p $, Appl. Math. Comp., 207 (2009), 373-379.  doi: 10.1016/j.amc.2008.10.065.
    [31] X. LiW. Shen and C. Sun, Invariant measures for complex-valued dissipative dynamical systems and applications, Discrete Cont. Dyn. Syst.-B, 22 (2017), 2427-2466. 
    [32] K. Lu and B. Wang, Attractor for dissipative Klein-Gordon-Schrödinger equations in $ \textbf{R}^3 $, J. Differential Equations, 170 (2001), 281-316. 
    [33] K. Lu and B. Wang, Upper semicontinuity of attractors for the Klein-Gordon-Schrödinger equations, Inter. J. Bifur. Choas, 15 (2005), 157-168.  doi: 10.1142/S0218127405012077.
    [34] G. Łukaszewicz, Pullback attractors and statistical solutions for 2-D Navier-Stokes equations, Discrete Cont. Dyn. Syst.-B, 9 (2008), 643-659.  doi: 10.3934/dcdsb.2008.9.643.
    [35] G. ŁukaszewiczJ. Real and J. C. Robinson, Invariant measures for dissipative dynamical systems and generalised Banach limits, J. Dyn. Differential Equations, 23 (2011), 225-250.  doi: 10.1007/s10884-011-9213-6.
    [36] G. Łukaszewicz and J. C. Robinson, Invariant measures for non-autonomous dissipative dynamical systems, Discrete Cont. Dyn. Syst.-A, 34 (2014), 4211-4222.  doi: 10.3934/dcds.2014.34.4211.
    [37] Q. MaS. Wang and C. Zhong, Necessary and sufficient conditions for the existence of global attractor for semigroup and application, Indiana Univ. Math. J., 51 (2002), 1541-1559.  doi: 10.1512/iumj.2002.51.2255.
    [38] J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge, Cambridge University Press, 2001.
    [39] G. Sell and Y. You, Dynamics of Evolutionary Equations, New York, Springer, 2002.
    [40] H. Song, Pullback attractors of non-autonomous reaction-diffusion equations in $ H^1_0 $, J. Differential Equations, 249 (2010), 2357-2376.  doi: 10.1016/j.jde.2010.07.034.
    [41] R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, Berlin, 1988.
    [42] B. Wang and H. Lange, Attractors for the Klein-Gordon-Schrödinger equations, J. Math. Phys., 40 (1999), 2445-2457.  doi: 10.1063/1.532875.
    [43] B. Wang, Dynamics of systems on infinite lattices, J. Differential Equations, 221 (2006), 224-245.  doi: 10.1016/j.jde.2005.01.003.
    [44] X. Wang, Upper-semicontinuity of stationary statistical properties of dissipative systems, Discrete Cont. Dyn. Syst.-A, 23 (2009), 521-540. 
    [45] Y. WangC. Zhong and S. Zhou, Pullback attractors of non-autonomous dynamical systems, Discrete Cont. Dyn. Syst.-A, 16 (2006), 587-614.  doi: 10.3934/dcds.2006.16.587.
    [46] Y. Wang and K. Bai, Pullback attractors for a class of nonlinear lattices with delays, Discrete Cont. Dyn. Syst.-A, 20 (2015), 1213-1230.  doi: 10.3934/dcdsb.2015.20.1213.
    [47] X. Xiang and S. Zhou, Attractors for second order non-autonomous lattice system with dispersive term, Topological Meth. Nonl. Anal., 46 (2015), 893-914. 
    [48] C. Zhao and S. Zhou, Compact kernel sections for nonautonomous Klein-Gordon-Schrödinger equations on infinite lattices, J. Math. Anal. Appl., 332 (2007), 32-56.  doi: 10.1016/j.jmaa.2006.10.002.
    [49] C. Zhao and L. Yang, Pullback attractor and invariant measure for the globally modified Navier-Stokes equations, Comm. Math. Sci., 15 (2017), 1565-1580.  doi: 10.4310/CMS.2017.v15.n6.a4.
    [50] X. Zhao and S. Zhou, Kernel sections for processes and nonautonomous lattice systems, Discrete Cont. Dyn. Syst.-B, 9 (2008), 763-785.  doi: 10.3934/dcdsb.2008.9.763.
    [51] S. Zhou, Attractors for second order lattice dynamical systems, J. Differential Equations, 179 (2002), 605-624.  doi: 10.1006/jdeq.2001.4032.
    [52] S. Zhou, Attractors for first order dissipative lattice dynamical systems, Physica D, 178 (2003), 51-61.  doi: 10.1016/S0167-2789(02)00807-2.
    [53] S. Zhou, Attractors and approximations for lattice dynamical systems, J. Differential Equations, 200 (2004), 342-368.  doi: 10.1016/j.jde.2004.02.005.
    [54] S. Zhou and W. Shi, Attractors and dimension of dissipative lattice systems, J. Differential Equations, 224 (2006), 172-204.  doi: 10.1016/j.jde.2005.06.024.
    [55] S. Zhou, Random exponential attractor for cocycle and application to non-autonomous stochastic lattice systems with multiplicative white noise, J. Differential Equations, 263 (2017), 2247-2279.  doi: 10.1016/j.jde.2017.03.044.
  • 加载中
SHARE

Article Metrics

HTML views(1902) PDF downloads(444) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return